HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

A Remark on the Discrete Deterministic Game Approach for Curvature Flow Equations

Files in This Item:
pre901.pdf149.88 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84051

Title: A Remark on the Discrete Deterministic Game Approach for Curvature Flow Equations
Authors: Giga, Yoshikazu Browse this author
Liu, Qing Browse this author
Issue Date: 2008
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 901
Start Page: 1
End Page: 16
Abstract: This paper constructs a family of discrete two-person games, whose values converge to the unique viscosity solution of a general curvature flow equation in dimension two. We summarize all of the techniques needed for such second-order games. We introduce barrier games, which can be considered as a combination of the classical barrier argument and game perspectives.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69709
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University